MAUDE Adverse Event Report: BD SUZHOU (MDS) SAF-T-INTIMA; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) SAF-T-INTIMA; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter yel 24ga x.75i stylet damaged / defective complaint: guide wire broke during puncture inside the silicone wire, part of which got stuck inside and part of which was removed add info received on (b)(6) 2025.Is there any impact on patients? if yes, please explain in detail? no.Has anvisa been notified? if yes, what was the notification number? yes, nt141529.Could you provide the date the event occurred? (b)(6) 2025.Could you confirm the quantity affected? 01.Is the sample related to this incident available for analysis? if so, please answer the questions below.Not available.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot#4171464, assembly in suzhou plant on 2024.Jul.17, lot quantity is (b)(4) ea.Review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations, or rework activities for this lot.Returned sample analysis: no returned sample retain sample analysis: sampling 2ea from the retain sample of the same manufacture lot to check product cannula tip status, the cannula tip status is good, and no defect detected, the puncturing function is also within specification.Possible cause analysis: the complaint reports that needle is not withdrawn together with guide wire, the possible cause of this defect is that crimping condition between stylet and needle is not good.Current manufacture process have control procedures as below to protect this kind of possible cause: 1.After stylet/needle crimping process, 100% inspection is performed for the crimping status.2.Check the pull force between stylet (guide wire) and needle at the beginning of each shift.3.Qc in-process sampling check the pull force above, and sampling check the finish goods after eo for this item as well.Conclusion: as conclusion, we cannot clarify the actual defect feature, but sampling check the retained sample, all related items are within product specification, so the root cause is not clear.

Brand Name
SAF-T-INTIMA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22372492
Report Number3006948883-2025-00255
Device Sequence Number8016933
Product Code FOZ
UDI-Device Identifier00382903833139
UDI-Public(01)00382903833139(11)240619(17)280630(10)4171464
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383313
Device Lot Number4171464
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown